# SDR A6WA201240279

- Difficulty date: February 25, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-40-11.  LOCATED, DRILLED, AND INSTALLED NEW ANGLE IAW SRM 51-40-11.  TREATED, PRIMED, AND TOP COATED IAW SRM 51-25-16, 51-25-06.
